# SDR USAA050025

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545871132
- Condition: Cracked
- Location: Service Door
- Part time: 38,634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FWD SERVICE DOOR CRACKED 1.25 INCHES, LOWER A/C STOP FITTING INNER DOUBLER AT FASTENER.  MANUFACTURED NEW DOULER AND INSTALLED PER BOEING DWG 6969854.  (M)
